# SDR DALA2025062104659

- Difficulty date: June 20, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 22,144 hours, 9,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3037, DURING SVC EMERGENCY LIGHTS ST SEATS LH 15,16,19,20,23,24,30,31,32,36,37 FOUND INOP. CORRECTIVE ACTION: BEGAN INSP. OF WIRING AT SEATS FOUND WIRES DISCONNECTED AT LH SEAT 16. RESECURED CONNECTOR. REPLACED EPSU PER A321 AMM 33-51, OPS CKS GOOD. (LP 7276074)
